# SDR UO22003F00010

- Difficulty date: October 3, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N2425
- Make and model: Amd FALCON900EX
- Aircraft serial: 32
- Engine: Garrtt TFE73160
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 30607424
- Part serial: 714695133
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 3,617 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE AFT BY-PASS DUCT CRACK AROUND 9 O’CLOCK RIB DUCT, ALLOWED MOMENTARY DISENGAGEMENT OF OIL TRANSFER TUBE AND ORING FAILURE.  OIL LEAK CAUSED LOSS OF OIL PRESSURE AT TAKEOFF.  PILOT SHUT  DOWN ENGINE AND LANDED AT NEAREST AIRPORT.   AT REPLACEMENT OF DUCT THE AIRCRAFTS ADDITIONAL ENGINES WERE INSPECTED AND LIKE DEFECTS WERE FOUND ON BOTH ENGINES A 3 AND 9 O’CLOCK RIB DUCTS.  REFERENCE TWO (2) ADDITIONAL MDRS DATED 10-03-03 ON FALCON 900EX, SN 032.(K)
